

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Senegal.
๐ฟ Breathe Easy, Live Fully โ Allergy Relief That Keeps Up With You
HealthCareAisle Allergy Relief Fexofenadine Hydrochloride 180 mg offers a clinically proven, non-drowsy antihistamine formula that provides 24-hour relief from indoor and outdoor allergy symptoms such as runny nose, sneezing, and itchy eyes. With 90 tablets per bottle, this prescription-strength medication matches the active ingredient in leading national brands and is eligible for HSA/FSA purchase, making it a smart, convenient choice for busy professionals seeking uninterrupted focus and comfort.



















| ASIN | B07HD64D4G |
| Active Ingredients | Fexofenadine HCl USP, 180 mg |
| Additional Features | Non-Drowsy |
| Age Range Description | Adult |
| Best Sellers Rank | #2,781 in Health & Household ( See Top 100 in Health & Household ) #37 in Allergy Medicine |
| Brand | HealthCareAisle |
| Brand Name | HealthCareAisle |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 8,310 Reviews |
| Global Trade Identification Number | 00848985000666 |
| Item Dimensions | 2.38 x 2.38 x 4.56 inches |
| Item Form | Tablets |
| Item Highlight | 90 Tablets, Allergy Medication, Non-Drowsy, 24-Hour Relief |
| Item Weight | 4.48 ounces |
| Item dimensions L x W x H | 2.38 x 2.38 x 4.56 inches |
| Manufacturer | Dr. Reddy's Laboratories, Inc. |
| Net Content Count | 90 count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | Allergy Control |
| Specific Uses For Product | Allergy |
| Target Use Body Part | Eyes |
| UPC | 848985000666 |
| Unit Count | 90 Count |
M**Z
Very good
Very good purchase
C**U
Just Like the Generics in Stores but Costs Less
Arrived quickly. Same ingredients as found in storesโ generic brands but a lot less costly.
B**B
Good allergy-relief medicine.
Good allergy-relief medicine. Ease of use, Good quantity, and good effectiveness. Lasts for 24 hours with 1 tablet a day.
C**A
Same ingredient
Is it working, idk, but it's same ingredient doc told me to get at affordable price
W**O
Nice
This work a little slow than original brand. But work.
C**B
Great allergy relief!
I have tried a bunch of brands for fexofenadine, and I have found that this one does a great job of controlling my allergies. Great price, and easy to swallow :) If you are looking for allergy relief I would highly recommend you try these.
A**R
Great product!
These work the best for my allergies! Out of every other product I've tried this is the one I order over and over. Highly recommended!
E**H
Works
Works fine. Nice to have this huge bottle.
Trustpilot
1 day ago
2 months ago